Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 171 - 180 from 273

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-273


Author(s): Ralf Gramlich, Hendrik Van Maldeghem
Title: Intransitive geometries
Year: 2005
Journal: Proc. London Math. Soc.
Status: published
Keywords: group theory, coset geometries, amalgams, buildings
Files: intrans2revised.pdf


Author(s): Koen Thas
Title: Generalized quadrangles of order $(p,t)$ with a $2$-transitive regulus, $p$ a prime
Year: 2005
Journal: J. Combin. Theory Ser. A
Status: accepted
Keywords: generalized quadrangles


Author(s): Tom De Medts, Hendrik Van Maldeghem
Title: Moufang sets of type F4
Year: 2005
Status: accepted
Keywords: moufang set, F4, unital, octonion algebra, albert algebra
MSC-Classification: 20E42, 20E15, 51A45, 17C40, 51E15
Files: moufsetF4.pdf


Author(s): Koen Thas
Title: A remark concerning certain union-closed families
Year: 2005
Journal: Disc. Math.
Status: submitted
Comment: set theory


Author(s): Frank De Clerck, Nikias De Feyter
Title: Projections of quadrics in finite projective spaces of odd characteristic
Year: 2005
Journal: IIG
Status: published
Keywords: projections of quadrics, sets of points in projective space with prescribed intersection types, internal points of a conic, external points of a conic
MSC-Classification: 51E20, 05B25
Comment: IIG, Vol 3 (Spring 2006), 51-80
Files: projquadrics_gen_iig.pdf
IIG online


Author(s): Hendrik Van Maldeghem
Title: Moufang lines defined by (generalized) Suzuki groups
Year: 2005
Journal: Disc. Math., proceedings of GAC3
Status: submitted
Keywords: Suzuki groups, moufang sets, buildings
Files: suzmoufset.pdf


Author(s): Koen Thas
Title: On the Number of Points of a Hypersurface in Finite Projective Space
Year: 2005
Journal: Finite Fields Appl.
Status: submitted
Keywords: algebraic geometry


Author(s): O. Heden, S. Marcugini, F. Pambianco, Leo Storme
Title: On the non-existence of a maximal partial spread of size 76 in $PG(3,9)$
Year: 2005
Journal: Ars Combin.
Status: accepted
Keywords: Blocking sets, maximal partial spreads
MSC-Classification: 05B25, 51E20, 51E21, 51E23
Files: artmps76PG39.pdf, artmps76PG39.ps


Author(s): Hendrik Van Maldeghem, Valerie Ver Gucht
Title: Some properties of the Biggs-Smith geometry
Year: 2005
Journal: Bull. Belg. Math. Soc., proceedings of Incidence Geometry, La Roche, 2004
Status: accepted
Keywords: point line geometries, Biggs-Smith geometry, graphs, bislim
Files: BSlaroche.pdf


Author(s): Stefaan De Winter
Title: Partial geometries pg(s,t,2) with an abelian Singer group and a characterization of the van Lint-Schrijver partial geometry
Year: 2005
Journal: J. Alg. Combin.
Status: accepted
Files: vanLint-Schrijver.pdf


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-273

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login